On the Root Solution to the Skorokhod Embedding Problem Given Full Marginals
Publication in refereed journal


Times Cited
Web of Science0WOS source URL (as at 25/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractThis paper examines the Root solution of the Skorokhod embedding problem given full marginals on some compact time interval. Our results are obtained by limiting arguments based on the finitely many marginals Root solution of Cox, Ob\l\'oj, and Touzi [Probab. Theory Related Fields, 173 (2019), pp. 211-259]. Our main result provides a characterization of the corresponding potential function by means of a convenient parabolic PDE.
Acceptance Date20/04/2020
All Author(s) ListAlexandre Richard, Xiaolu Tan, Nizar Touzi
Journal nameSIAM Journal on Control and Optimization
Year2020
Volume Number58
Issue Number4
PublisherSociety for Industrial and Applied Mathematics
Pages1874 - 1892
ISSN0363-0129
eISSN1095-7138
LanguagesEnglish-United States

Last updated on 2020-26-10 at 00:18